Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having mild upper abdominal pain. What is the cause and cure?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1811 Questions
Question
Hello doctor .Iam having very mild stomach pain at the upper abdomonial region since 3 days.I have taken gastric tablet no improvement.Motion is semisolid and today morning once i had loose motion which is bit slimy and dark.If i press my stomach i cant notice where is the pain.Iam really tenced like anything.Plese tell me what is the reason?
Posted Wed, 21 Nov 2012 in Abdominal Pain
 
 
Answered by Dr. Ratnakar Kini 48 minutes later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini, Gastroenterologist and I am pleased to answer your question.

Loose stool with slime and abdominal pain may be due to stomach bug.

A stool test may be done for analysis.

You may need a course of antibiotics and antispasmodics.
Taking probiotic supplements would be hasten the recovery.

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having mild upper abdominal pain. What is the cause and cure? 4 hours later
I am taking following tablets.
Ornidazole Tablets IP 500mg 1-0-1 5days.
Rabeprazole Tablets IP 20mg 1-0-0 10days.
ViBact Capsules 1-0-0 10days.
Is this correct medicines?
 
 
Answered by Dr. Ratnakar Kini 2 hours later
Hi,
yes , these are the right medicines.
You also need to get your stool tested.

If you have no more questions, kindly accept this answer and rate this service.
Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor